# SDR 08FDEA01110

- Difficulty date: March 22, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 52,750 hours, 37,405 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: SR2757025
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B T/E "J " BEAM AT WING STATION  92 CRACKED, WING T/E SUPPORT BEAM FOR NR 7 SPOILER. TRIMMED OUT CRACKED AREA LENGTH 0.75" IAW SRM 51-10-1. TREATED AND PRIMED AREA "J" BEAM IAW SRM 51-10-2 DRAWING SR27-57-025.
